Mammalian somatic cell hybrids and their susceptibility to viral infection

Green, H., Wang, R., Basilico, C., Pollack, R., Kusano, T., Salas, J. (May 1971) Mammalian somatic cell hybrids and their susceptibility to viral infection. Fed Proc, 30 (3). pp. 930-4.

URL: http://www.ncbi.nlm.nih.gov/PubMed/4324981
Item Type: Paper
Subjects: Publication Type > Meeting Abstract
organism description > virus > SV40
Communities: Cold Spring Harbor Laboratory of Quantitative Biology
Depositing User: Elizabeth Pessala
Date: May 1971
Date Deposited: 16 Apr 2019 15:55
Last Modified: 16 Apr 2019 15:55
URI: http://repository.cshl.edu/id/eprint/37318

Actions (login required)

Administrator's edit/view item Administrator's edit/view item
CSHL HomeAbout CSHLResearchEducationNews & FeaturesCampus & Public EventsCareersGiving